A probabilistic proof of Euler's formula for ζ(2n)

A1 Journal article (refereed)


Internal Authors/Editors


Publication Details

List of Authors: Bao Quoc Ta, Chung Pham Van
Publisher: Romanian Academy, Publishing House of the Romanian Academy
Place: Romanian Academy, Publishing House of the Romanian Academy
Publication year: 2019
Journal: MATHEMATICAL REPORTS
Volume number: 21
Issue number: 1
Start page: 61
End page: 65


Abstract

In this paper, we utilize the probabilistic approach to Bernoulli polynomials togive a new proof of Euler’s formula forζ(2n),wherenis a positive integer

Last updated on 2019-11-12 at 04:26